# SDR SIMA200302204

- Difficulty date: January 19, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS IN THREE AREAS.  COMPLETELY REMOVED CORROSION FROM AREAS BY BLENDING.  PERFORMED AN EDDY CURRENT INSPECTION OF BLENDED AREA.  NO DEFECTS NOTED.  FABRICATED TWO REPAIR DOUBLERS.  REPAIR DONE IAW EMB 145 SRM (145/1142 REV 20) CHAPTERS 51-40-02, 51-20-03, 51-40-06 EMB IC2003-145/0137 AND INFORMATION CONTAINED IN AEAI ETN NR EM 53-0361 PAGE 7 FIG 5 ITEM 3.  (M)
